I took Wednesday's and thrusdays pill the same day(active). And Thursday I took Friday (active) . Friday I took Saturdays (active). Saturday I took sunday, sunday i took sunday, Monday, Tuesday didn't take pills (inactive) and wednesday I started Wednesday (inactive) and period started that same Wednesday and I've took my pills right since then. In January on the 8th I took antibiotics and i know that messed with my pills. I'm just wondering if messing up my pills could have caused any damage. I'm afraid I might be pregnant, me and my husband had unprotected sex on March 11. My stomach feels like I've done sit ups an I don't exercise. I've been cramping and my breast feels kinda sore and I've a lot of white/clear discharge. I also have OCD with obessive thinking and it's causing anxiety attack which I have also. My period not suppose to start till March 26. The cramping I've threw off in my kidney/bladder problems that I had back in Janurary that hasn't been resolved. Please help me!
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sprintec - Hello! I am new to birth control pills so I have a question. I began taking the pill May?
Posted 25 May 2014 • 1 answer
Posted 5 Aug 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 20 Nov 2015 • 1 answer
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Posted 14 Aug 2016 • 1 answer